Accessibility Tools

Skip to main content

C.B. – Illinois

Tagged with:

Describe the symptoms and the timeline of the reaction.

"I’m 33, an LPN. I received my first Pfizer dose Dec 2020, second Jan 2021 with no side effects. 9/27/21 I got my booster as I qualified to go ahead and get it due to chronic kidney disease- this is where the problem started. The next day I was having a full blown back spasm. It felt like back labor! I had to leave work during lunch break and go to urgent care and they told me I was having a back spasms and gave me medication to help .. that Saturday I suddenly lost my speech, my voice is shaky and I’m having to force words out as it spasms the more I talk, my muscles are involuntarily spasms , I’m tired with fatigue and weakness and some brain fog- my knee joints hurt making it hard to walk or stand for long periods .. I have been accommodated at work for now to a damn desk job since this has happened to me.. but I’m not sure they’ll accommodate me forever so I have been told I may wanna look into filing for short term disability 😮

If it doesn’t resolve sooner than later that is…. So far they’ve been good at working with me but I don’t expect it to last forever they need me in clinic as we are always short staffed in health care ..

I might add I got the vaccine by choice not by mandate

I thought I was doing my part and was happy to get my vaccinations

Boy was I blind to all of this. I can only hope my story helps someone else. Im being blocked and censored on social media with this already after 12,000 followers and 700,000 views of my video opening up about this they really didn’t like that. I am reaching out to all resources for help on getting better and praying I get back to being normal and talking normal.

Since this has happened to me is the only time I’ve seen adverse reactions like mine. Before this I was a normal person, nurse and mom. I haven’t been the same since.

-C.B. - Illinois"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.